Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Depression
    avatar
    dlmneesie posted:
    I am having with my depression, i am taking citlaprom now and i do have some cymbalta, can i take these two together to help me out more. help would be appricated. dlmneesie
    Reply
     
    avatar
    Olivia_WebMD_Staff responded:
    Hi and welcome, dlmneesie!

    We have a wonderful Depression community here at WebMD, where you can get feedback from both members and an expert. I hope you'll post there for the support and info you need.

    You can also look up your medications in our Drug database if needed.

    We're glad you found the WebMD Community!

    Take care,
    Olivia
     
    avatar
    shadowsmom42 responded:
    Taking a SSRI type antidepressant like citalopram with a SNRI type antidepressant like Cymbalta may cause a condition called serotonin syndrome so for long term drug therapy it is contraindicated. If you were to wean off the Cymbalta while starting the citalopram, then for a short while at low dosages for each, you could be on both at the same time.
    The citalopram may well help you more with the anxiety and depression than the Cymbalta which is more for just depression and neuropathic pain. You might also consider a medication such as hydroxyzine (Vistaril). I believe it would be less expensive than the Abilify and is used to treat anxiety.
    Best to discuss these options with your doctor. Keep in touch,


    Helpful Tips

    Was this Helpful?
    1 of 1 found this helpful

    Helpful Resources

    Be the first to post a Resource!

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.